# SDR HEEA968376

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806019001
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CVR NO TEST LIGHT WHEN SWITCH TO PILOT OR COPILOT TEST POSITION, GARBLED NOISE AND SQUEAL OVERHEAD SET IN TEST POSITION, AND NO LIGHT AFTER 10 MINUTES WITHOUT AIRCRAFT RUNNING.
